Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 7, 2014, 5:13 PM MDT for Crowley County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 5:13 PM MDT (23:13 UTC)
- Expired
- Jun 7, 2014, 5:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
474
WWUS85 KPUB 072313
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 7 2014
COZ095-072345-
WESTERN KIOWA COUNTY CO-
513 PM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
545 PM MDT...
AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILD HORSE POINT...OR 27 MILES SOUTHWEST OF
AROYA...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHWEST KIOWA
COUNTY.
LAT...LON 3838 10311 3844 10348 3853 10347 3852 10317
3861 10317 3861 10310
TIME...MOT...LOC 2313Z 269DEG 18KT 3852 10343
$$
28What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:41 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 7, 3:41 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT SAT JUN 7 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 339 PM MDT SAT JUN 7 2014 CLOUDS OVR MUCH OF THE SERN PLAINS TODAY HAVE KEPT TEMPS DOWN AND SO FAR HAS LIMITED THE DEVELOPMENT OF CONVECTION. DESPITE THAT... SHOWERS AND STORMS ARE STILL EXPECTED TO TRACK EASTWARD ACRS THE AREA THE REST OF THIS AFTERNOON AND THROUGH THE EVENING. THE SERN PLAINS WL STILL HAVE THE POTENTIAL FOR A COUPLE OR A FEW SEVERE STORMS THIS EVENING. A WEAK DISTURBANCE OVR THE AREA LATER TONIGHT AND SUN MORNING COULD KEEP PCPN LINGERING IN AREAS THRU THE NIGHT AND SUNDAY MORNING. SUNDAY AFTERNOON A DISTURBANCE MOVES INTO THE AREA FROM THE NW...HELPING TO ENHANCE THE PCPN CHANCES FOR THE AREA. CLOUD COVER ON SUN MAY AGAIN LIMIT THE WARMING. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 339 PM MDT SAT JUN 7 2014 THE EXTENDED PERIOD LOOKS FAIRLY TYPICAL FOR A LATE SPRING OR EARLY SUMMER PATTERN...AS FLOW BECOMES LESS AMPLIFIED AND SHORT WAVE DISTURBANCES CROSS MAINLY TO OUR NORTH. SUNDAY EVE...WILL KEEP A CHANCE OF SOME STRONG TO SVR STORMS OVER OUR SERN PLAINS AS AN MCS TAKES SHAPE AND MOVES EWD INTO KS ON THE BACKSIDE OF A SHARP TROUGH MOVING THROUGH NW KS. SHOULD SEE CLEARING BEHIND THIS SYSTEM AFTER THE MCS CLEARS THROUGH...AND SOME COOL MON MORNING CONDITIONS OVER THE WRN PORTION OF THE CWA. THE MAIN QUESTION IS HOW QUICKLY THE TROUGH AND ASSOCIATED PRECIP CLEARS TO THE EAST. THE GFS IS STILL CONSIDERABLY SLOWER THAN THE NAM...BUT EVEN THE GFS HAS MOST OF THE CONVECTION IN KANSAS BY MON MORNING. HAVE TRIMMED BACK POPS A BIT OVR THE PLAINS...BUT WILL KEEP A MENTION OF PRECIP FOR THE FAR ERN COUNTIES FOR NOW. THESE MAY HAVE TO BE CLEARED ENTIRELY IF THE MODELS CONTINUE TO KEEP THE SYSTEM TO OUR EAST. THE BALANCE OF MONDAY THROUGH EARLY WED LOOK DRY AS AN UPPER RIDGE BUILDS OVER THE NRN AND CENTRAL ROCKIES. RESIDUAL COOL AIR MASS AND UPSLOPE WILL HOLD DOWN TEMPS ON MONDAY...BUT BY WED SHOULD SEE AFTERNOON HIGHS AGAIN REACH THE LOW 90S ACROSS THE PLAINS....AS DRY SW FLOW INCREASES AHEAD OF ANOTHER TROUGH. THIS NEXT SYSTEM WILL BRING INCREASED CHANCES OF CONVECTION DEVELOPING OVER THE MTS LATE WED AND ESPECIALLY ON THURSDAY. COULD POTENTIALLY SEE A THREAT OF SVR WX RETURN IF MOISTURE RETURN IS STRONG ENOUGH BY THE END OF THE WEEK. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 339 PM MDT SAT JUN 7 2014 MVFR CONDITIONS ARE EXPECTED TO CONTINUE AT KCOS. SHOWERS AND TSTMS IN THE VCNTY OF KCOS WILL BE POSSIBLE THROUGH THE EVENING. DURING THE LATE NIGHT HOURS AND INTO SUN MORNING AT KCOS THERE COULD CONTINUE TO BE SOME SHOWERS IN THE VCNTY AND POSSIBLY EVEN SOME THUNDER. ANOTHER ROUND OF TSTMS WL BE POSSIBLE SUN AFTERNOON. KPUB SHOULD SEE MAINLY VFR CONDITIONS...ALTHOUGH COULD SEE THE CIG DROP INTO THE MVFR CATEGORY LATER TONIGHT...OR IF SHOWERS/TSTMS MOVE OVR THE TERMINAL SITE. SHOWERS AND A FEW TSTMS WILL BE POSSIBLE TONIGHT AND SUNDAY...BUT THE BEST CHANCES WL BE THIS EVENING AND THEN AGAIN SUN AFTERNOON. KALS WL HAVE A CHANCE FOR THUNDERSTORMS THIS EVENING AND AGAIN SUNDAY AFTERNOON...WITH MAINLY SOME SHOWERS BEING POSSIBLE IN THE OVERNIGHT AND SUN MORNING HOURS. VFR CONDITIONS ARE EXPECTED AT KALS...BUT IF TSTMS MOVE OVR THE TERMINAL SITE CONDITIONS COULD DROP INTO THE MVFR CATEGORY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Jun 7, 11:53 AM MDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT SAT JUN 7 2014 COZ058>089-093>099-081800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE EASTERN PLAINS THIS AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE...WITH THE MAIN THREATS BEING HAIL AROUND THE SIZE OF HALF-DOLLARS AND DAMAGING WIND GUSTS. OTHER THREATS INCLUDE CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. IF HEAVY RAIN MOVES OVER THE LOCAL AREA BURN SCARS...FLASH FLOODING WILL BE POSSIBLE. THE CONTINENTAL DIVIDE AND THE HIGH VALLEYS WILL ALSO SEE SOME THUNDERSTORMS TODAY...WITH THE MAIN THREATS BEING CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 45 MPH. THE STRONG THUNDERSTORM ACTIVITY WILL MOVE EAST INTO KANSAS BY MIDNIGHT. HOWEVER...SPOTTY SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE OVER THE EASTERN PLAINS AND CONTINENTAL DIVIDE AFTER MIDNIGHT. BRIEF HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WEATHER DISTURBANCE WILL BRING RAIN AND THUNDERSTORMS TO MOST OF THE EASTERN COLORADO MOUNTAINS AND PLAINS SUNDAY AND SUNDAY NIGHT. THERE WILL ALSO BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER WESTERN AREAS SUNDAY...BUT COVERAGE WILL BE MUCH LESS THAN FOR AREAS FARTHER EAST. PRIMARY CONCERNS SUNDAY AND SUNDAY NIGHT WILL INCLUDE HEAVY RAIN...FLOODING AND SEVERE WEATHER. AREA BURN SCARS...AS WELL AS STREAMS AND RIVERS SWOLLEN WITH RECENT SNOWMELT...WILL BE PARTICULARLY SUSCEPTIBLE TO RUNOFF PROBLEMS. IN ADDITION TO THE HYDROLOGIC THREATS...A FEW STORMS SUNDAY AND SUNDAY EVENING COULD PRODUCE HAIL AROUND 1 INCH IN DIAMETER. MONDAY THROUGH WEDNESDAY SHOULD BRING A RESPITE IN THE ACTIVE WEATHER PATTERN. HOWEVER...THE PATTERN MAY MOISTEN UP AGAIN THURSDAY AND FRIDAY...IF CURRENT FORECASTS REMAIN ON TRACK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE EASTERN PLAINS THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 7, 4:12 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SAT JUN 7 2014 COZ094-099-072245- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 412 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES UNTIL 445 PM MDT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHWEST OF KIM...OR 36 MILES SOUTH OF LA JUNTA...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES. LAT...LON 3733 10360 3762 10368 3764 10315 3741 10306 TIME...MOT...LOC 2212Z 253DEG 31KT 3745 10354 ETP
Special weather statement, Jun 7, 4:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MDT SAT JUN 7 2014 COZ093-072300- LA JUNTA VICINITY/OTERO COUNTY CO- 434 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 500 PM MDT... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TIMPAS...OR 16 MILES WEST OF LA JUNTA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...SWINK AND TIMPAS. LAT...LON 3782 10392 3799 10395 3809 10348 3782 10343 TIME...MOT...LOC 2234Z 261DEG 25KT 3792 10384 ETP
Special weather statement, Jun 7, 4:37 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT SAT JUN 7 2014 COZ078>080-083-072300- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 437 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL 500 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF TEXAS CREEK...OR 45 MILES WEST OF PUEBLO...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE MAINLY OPEN COUNTRY OVR EAST CENTRAL AND NORTHEAST CUSTER COUNTY. LAT...LON 3820 10552 3826 10551 3825 10510 3804 10516 TIME...MOT...LOC 2236Z 280DEG 19KT 3823 10546 28
Special weather statement, Jun 7, 4:40 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 440 PM MDT SAT JUN 7 2014 COZ089-095-072315- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- 440 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES UNTIL 515 PM MDT... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF FORDER...OR 38 MILES SOUTHWEST OF AROYA...MOVING EAST-SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL MOVE OVER MAINLY RURAL AREAS OF NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES. LAT...LON 3842 10326 3845 10370 3852 10371 3852 10325 TIME...MOT...LOC 2239Z 270DEG 18KT 3853 10371 28
Special weather statement, Jun 7, 4:52 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 452 PM MDT SAT JUN 7 2014 COZ094-099-072315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 452 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 515 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF KIM...OR 39 MILES SOUTH OF LA JUNTA...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES. LAT...LON 3729 10351 3763 10354 3764 10303 3736 10301 TIME...MOT...LOC 2252Z 241DEG 24KT 3740 10351 ETP
Special weather statement, Jun 7, 5:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 7 2014
COZ095-072345-
WESTERN KIOWA COUNTY CO-
513 PM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
545 PM MDT...
AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILD HORSE POINT...OR 27 MILES SOUTHWEST OF
AROYA...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHWEST KIOWA
COUNTY.
LAT...LON 3838 10311 3844 10348 3853 10347 3852 10317
3861 10317 3861 10310
TIME...MOT...LOC 2313Z 269DEG 18KT 3852 10343
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 27 min |
| Jun 6, 6:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jun 6, 10:21 PM MDT | Special Weather Statement | PUB | El Paso | 54 min |
| Jun 6, 10:45 PM MDT | Special Weather Statement | PUB | Crowley, Pueblo | 90 min |
| Jun 6, 11:09 PM MDT | Special Weather Statement | PUB | Crowley | 96 min |
| Jun 6, 11:24 PM MDT | Special Weather Statement | PUB | Prowers | 81 min |
| Jun 6, 11:36 PM MDT | Special Weather Statement | PUB | Teller | 54 min |
| Jun 6, 11:49 PM MDT | Special Weather Statement | PUB | Bent, Crowley | 71 min |
| Jun 6, 11:51 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jun 7, 1:35 AM MDT | Special Weather Statement | PUB | Pueblo | 55 min |
| Jun 7, 1:58 AM MDT | Special Weather Statement | PUB | Las Animas | 62 min |
| Jun 7, 1:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 7, 1:29 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jun 7, 1:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jun 7, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 20 min |
| Jun 7, 2:26 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jun 7, 3:31 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 7, 3:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 3:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 4:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jun 7, 4:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 4:34 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| Jun 7, 4:37 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jun 7, 4:40 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 7, 4:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jun 7, 5:14 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 7, 5:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jun 7, 5:58 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.